RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vul, E B

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:179
Abstract pages:2620
Full texts:961
References:140

http://www.mathnet.ru/eng/person22183
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/179590

Publications in Math-Net.Ru
1990
1. E. B. Vul, K. M. Khanin, “Homeomorphisms of the circle with singularities of “break” type”, Uspekhi Mat. Nauk, 45:3(273) (1990),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 229–230  isi
1984
2. E. B. Vul, Ya. G. Sinai, K. M. Khanin, “Feigenbaum universality and the thermodynamic formalism”, Uspekhi Mat. Nauk, 39:3(237) (1984),  3–37  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:3 (1984), 1–40  isi
1982
3. E. B. Vul, K. M. Khanin, “The unstable separatrix of Feigenbaum's fixed-point”, Uspekhi Mat. Nauk, 37:5(227) (1982),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 200–201  isi
1973
4. L. V. Bad'in, E. B. Vul, I. I. Pyatetskii-Shapiro, “Simulation of Inversion in Volvox”, Probl. Peredachi Inf., 9:2 (1973),  107–110  mathnet; Problems Inform. Transmission, 9:2 (1973), 172–175
1971
5. E. B. Vul, I. I. Pyatetskii-Shapiro, “Simulation of Inversion in Volvox”, Probl. Peredachi Inf., 7:4 (1971),  91–96  mathnet; Problems Inform. Transmission, 7:4 (1971), 347–351
1961
6. E. B. Vul, “On the uniqueness of the representation of some classes of positive definite generalized functions”, Dokl. Akad. Nauk SSSR, 136:3 (1961),  534–537  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019